# SDR SIMA2019121930002

- Difficulty date: November 30, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 21,898 hours, 15,925 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: SH6803135515
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS319.00 CORRODED BETWEEN STRINGER 26 LT AND 27 LT.-C/A-REPAIRED FS319.00 BETWEEN STR 26LT AND 27LT IAW ERS-CR-53MR-3980.L
